# SDR REXA201000329

- Difficulty date: December 26, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 17,280 hours, 14,562 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF KFWA FOR KATL, THE FLIGHT CREW RECEIVED A GEAR DISAGREE WARNING WITH A NOSE GEAR INDICATION.  THE FLIGHT CREW COMPLETED THE QRH AND REQUESTED TO RETURN TO KFWA.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KFWA.  MAINTENANCE FOUND THE NOSE GEAR TORQUE LINK PIN BROKEN.  THE PIN WAS REPLACED AND THE LANDING GEAR WAS SWUNG.  ALL CHECKS WERE NORMAL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
